RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 3, Pages 569–616 (Mi izv1627)  

On asymptotic admissibility of goodness-of-fit tests

A. N. Tyulyagin


Abstract: Asymptotic properties of goodness-of-fit tests for testing simple and composite parametric hypotheses with continual alternatives are studied. The author investigates conditions under which goodness-of-fit tests are asymptotically admissible. He considers the question of completeness of the class of asymptotically admissible goodness-of-fit tests. To solve these problems he studies the properties of admissible tests for the limit problem of testing the hypothesis about the mean of a Gaussian random element in Hilbert space. As an application of the results he proves asymptotic admissibility and nonadmissibility of various goodness-of-fit tests used in practice.
Bibliography: 31 titles.

Full text: PDF file (4753 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 20:3, 535–576

Bibliographic databases:

UDC: 519.234.33
MSC: Primary 62C15, 62F05, 62M07; Secondary 62B05, 62C07, 60G15
Received: 20.07.1981

Citation: A. N. Tyulyagin, “On asymptotic admissibility of goodness-of-fit tests”, Izv. Akad. Nauk SSSR Ser. Mat., 46:3 (1982), 569–616; Math. USSR-Izv., 20:3 (1983), 535–576

Citation in format AMSBIB
\Bibitem{Tyu82}
\by A.~N.~Tyulyagin
\paper On asymptotic admissibility of goodness-of-fit tests
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 3
\pages 569--616
\mathnet{http://mi.mathnet.ru/izv1627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=661147}
\zmath{https://zbmath.org/?q=an:0535.62041|0509.62040}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 3
\pages 535--576
\crossref{https://doi.org/10.1070/IM1983v020n03ABEH001620}


Linking options:
  • http://mi.mathnet.ru/eng/izv1627
  • http://mi.mathnet.ru/eng/izv/v46/i3/p569

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:155
    Full text:52
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020